Follow
Samaneh Seifi
Samaneh Seifi
University of Mazandaran
Verified email at mirdamad.ac.ir
Title
Cited by
Cited by
Year
Homotopy analysis method for solving linear and nonlinear fractional diffusion-wave equation
H Jafari, S Seifi
Communications in Nonlinear Science and Numerical Simulation 14 (5), 2006-2012, 2009
2362009
Solving a system of nonlinear fractional partial differential equations using homotopy analysis method
H Jafari, S Seifi
Communications in Nonlinear Science and Numerical Simulation 14 (5), 1962-1969, 2009
1942009
Homotopy analysis method for solving multi-term linear and nonlinear diffusion–wave equations of fractional order
H Jafari, A Golbabai, S Seifi, K Sayevand
Computers & mathematics with applications 59 (3), 1337-1344, 2010
892010
Analytical solution for nonlinear gas dynamic equation by homotopy analysis method
H Jafari, C Chun, S Seifi, M Saeidy
Applications and Applied Mathematics: An International Journal (AAM) 4 (1), 12, 2009
652009
An iterative method for solving linear and nonlinear fractional diffusion-wave equation
H Jafari, S Seifi, A Alipoor, M Zabihi
Int. J. Numer. Anal. Relat. Topics 3, 20-32, 2009
332009
The system can't perform the operation now. Try again later.
Articles 1–5